Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 874085, 18 pages
http://dx.doi.org/10.1155/2013/874085
Research Article

Control of Pairwise Distributable Large-Scale TS Fuzzy Systems

Department of Cybernetics and Artificial Intelligence, Faculty of Electrical Engineering and Informatics, Technical University of Košice, Letná 9, 042 00 Košice, Slovakia

Received 12 July 2013; Revised 1 October 2013; Accepted 3 October 2013

Academic Editor: Hongli Dong

Copyright © 2013 Anna Filasová and Dušan Krokavec. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Nesterov and A. Nemirovsky, Interior Point Polynomial Methods in Convex Programming. Theory and Applications, SIAM, Philadelphia, Pa, USA, 1994.
  2. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  3. G. Pipeleers, B. Demeulenaere, J. Swevers, and L. Vandenberghe, “Extended LMI characterizations for stability and performance of linear systems,” Systems & Control Letters, vol. 58, no. 7, pp. 510–518, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Feron, P. Apkarian, and P. Gahinet, “Analysis and synthesis of robust control systems via parameter-dependent Lyapunov functions,” IEEE Transactions on Automatic Control, vol. 41, no. 7, pp. 1041–1046, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. Veselý and D. Rosinová, “Robust output model predictive control design: bmi approach,” International Journal of Innovative Computing, Information and Control, vol. 5, no. 4, pp. 1115–1123, 2009. View at Google Scholar · View at Scopus
  6. T. Bakka and H. R. Karimi, “Robust dynamic output feedback control synthesis with pole placement constraints for offshore wind turbine systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 616507, 18 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Jia, “Alternative proofs for improved LMI representations for the analysis and the design of continuous-time systems with polytopic type uncertainty: a predictive approach,” IEEE Transactions on Automatic Control, vol. 48, no. 8, pp. 1413–1416, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Y. He, M. Wu, and J.-H. She, “Improved bounded-real-lemma representation and H control of systems with polytopic uncertainties,” IEEE Transactions on Circuits and Systems II, vol. 52, no. 7, pp. 380–383, 2005. View at Publisher · View at Google Scholar · View at Scopus
  9. A. T. Wu and G. R. Duan, “Enhanced LMI representations for H2 performance of polytopic uncertain systems: continuous-time case,” International Journal of Automation and Computing, vol. 3, no. 3, pp. 304–308, 2006. View at Google Scholar
  10. W. Xie, “An equivalent LMI representation of bounded real lemma for continuous-time systems,” Journal of Inequalities and Applications, vol. 2008, Article ID 672905, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Scopus
  11. K. Tanaka and H. O. Wang, Fuzzy Control Systems Design and Analysis. A Linear Matrix Inequality Approach, John Wiley & Sons, New York, NY, USA, 2001.
  12. S.-K. Hong and R. Langari, “Synthesis of an LMI-based fuzzy control system with guaranteed optimal H performance,” in Proceedings of the IEEE International Conference on Fuzzy Systems, pp. 422–427, Anchorage, Alaska, USA, May 1998. View at Scopus
  13. D. Krokavec and A. Filasová, “Optimal fuzzy control for a class of nonlinear systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 481942, 29 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Krokavec and A. Filasová, “Stabilizing fuzzy output control for a class of nonlinear systems,” Advances in Fuzzy Systems, vol. 2013, Article ID 294971, 9 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Lunze, Feedback Control of Large-Scale Systems, Prentice Hall, London, UK, 1992.
  16. M. Jamshidi, Large-Scale Systems: Modeling, Control and Fuzzy Logic, Prentice Hall, Upper Saddle River, NJ, USA, 1997.
  17. Z. Duan, J.-Z. Wang, and L. Huang, “Special decentralized control problems and effectiveness of parameter-dependent Lyapunov function method,” in Proceedings of the American Control Conference (ACC '05), pp. 1697–1702, Portland, Ore, USA, June 2005. View at Scopus
  18. C.-X. Dou, Z.-S. Duan, X.-B. Jia et al., “Delay-dependent robust stabilization for nonlinear large systems via decentralized fuzzy control,” Mathematical Problems in Engineering, vol. 2011, Article ID 605794, 20 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. I. Zečević and D. D. Šiljak, “A decomposition-based control strategy for large, sparse dynamic systems,” Mathematical Problems in Engineering, vol. 2005, no. 1, pp. 33–48, 2005. View at Publisher · View at Google Scholar
  20. A. P. Leros, “LSS linear regulator problem: a partially decentralized approach,” International Journal of Control, vol. 49, no. 4, pp. 1377–1399, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. A. Filasová and D. Krokavec, “Pairwise control principle in large-scale systems,” Archives of Control Sciences, vol. 21(57), no. 3, pp. 227–242, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. A. Filasová and D. Krokavec, “H1 subsystem pairwise distributed control of uncertain linear systems,” in Proceedings of the 7th IFAC Symposium on Robust Control Design (ROCOND '12), pp. 430–435, Aalborg, Denmark, 2012.
  23. D. Peaucelle, D. Henrion, V. Labit, and K. Taitz, User's Guide for SeDuMi Interface 1.04, LAAS-CNRS, Toulouse, France, 1994.
  24. A. Sala and C. Ariño, “Asymptotically necessary and sufficient conditions for stability and performance in fuzzy control: applications of Polya's theorem,” Fuzzy Sets and Systems, vol. 158, no. 24, pp. 2671–2686, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet